Had a complete throidectomy 15 years ago. Follicular and pappilary cancer. My TSh levels have been .0 to .1 up until this week. Will see the doc next week but he says the cancer has probably returned as my TSH is up to 4.1. Can anyone explain how this works?? Of course I am VERY nervous, but interested in whynthe levels are going up. He says my liver counts are also up.
There is no reason to think the cancer is back b/c of a rise in TSH. Now, if the Tg (thyroglobulin) is on the rise, this is a different story. Most likely, the increase in TSH is due to an issue with absorption or metabolism of your thyroid medication OR change to generic OR interaction with another med.
I don't know anything about this, but I wanted to touch base with you. I am just now going through the same thing you went through 15 years ago. I has my thyroid out and had papillary and follicular cancers. Any advice for the road ahead?
I too am in the same boat. I had a total thyroidectomy 18.5 years ago!! ---when I was 5 months pregnant! My thyroglobulin has been undetectable for years....until 3 years ago when it began a slow rise...4, then 7, now 14. On top of that my TSH is high as well. I have a follow up appointment on 9-5 to find out what the next step will be. Good luck to you !!
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.